IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Log in (now much improved!) to follow this author

Michael Todd

This is information that was supplied by Michael Todd in registering through RePEc. If you are Michael Todd, you may change this information at the RePEc Author Service. Or if you are not registered and would like to be listed as well, register at the RePEc Author Service. When you register or update your RePEc registration, you may identify the papers and articles you have authored.

Personal Details

First Name:Michael
Middle Name:
Last Name:Todd
Suffix:
RePEc Short-ID:pto35
http://people.orie.cornell.edu/~miketodd/todd.html
in new window
  1. M.J. Todd & A. Fostel & H.E. Scarf, 2004. "Two New Proofs of Afriat's Theorem," Econometric Society 2004 North American Summer Meetings 632, Econometric Society.
  2. NESTEROV, Yurii & TODD, Michael & YE, Ping-Yuan, 1996. "Primal-Dual Methods and Infeasibility Detectors for Nonlinear Programming Problems," CORE Discussion Papers 1996037, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
  3. NESTEROV , Yurii & TODD , Michael, 1995. "Primal-Dual Interior-Point Methods for Self-Scaled Cones," CORE Discussion Papers 1995044, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
  4. NESTEROV ., Yurii E. & TODD , Michael J, 1994. "Self-Scaled Cones and Interior-Point Methods in Nonlinear Programming," CORE Discussion Papers 1994062, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
  5. Freund, Robert Michael. & Todd, Michael J., 1947-, 1992. "Barrier functions and interior-point algorithms for linear programming with zero-, one-, or two-sided bounds on the variables," Working papers 3454-92., Massachusetts Institute of Technology (MIT), Sloan School of Management.
  6. Michael J. Todd & Yinyu Ye, 1988. "A Centered Projective Algorithm for Linear Programming," Cowles Foundation Discussion Papers 861, Cowles Foundation for Research in Economics, Yale University.
  7. Freund, Robert Michael. & Roundy, Robin. & Todd, Michael J., 1947-, 1985. "Identifying the set of always-active constraints in a system of linear inequalities by a single linear program," Working papers 1674-85., Massachusetts Institute of Technology (MIT), Sloan School of Management.
  8. R. Saigal & M.J. Todd, 1976. "Efficient Acceleration Techniques for Fixed Point Algorithms," Discussion Papers 261, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
  9. TODD, Michael J., "undated". "Solving the generalized market area problem," CORE Discussion Papers RP 349, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
  10. TODD, Michael J., "undated". "On the Jacobian of a function at a zero computed by a fixed point algorithm," CORE Discussion Papers RP 338, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
  1. Michael J. Todd, 2016. "Computation, Multiplicity, and Comparative Statics of Cournot Equilibria in Integers," Mathematics of Operations Research, INFORMS, vol. 41(3), pages 1125-1134, August.
  2. Qiao, Xingye & Zhang, Hao Helen & Liu, Yufeng & Todd, Michael J. & Marron, J. S., 2010. "Weighted Distance Weighted Discrimination and Its Asymptotic Properties," Journal of the American Statistical Association, American Statistical Association, vol. 105(489), pages 401-414.
  3. Marron, J.S. & Todd, Michael J. & Ahn, Jeongyoun, 2007. "Distance-Weighted Discrimination," Journal of the American Statistical Association, American Statistical Association, vol. 102, pages 1267-1271, December.
  4. A. Fostel & H. Scarf & M. Todd, 2004. "Two new proofs of Afriat’s theorem," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 24(1), pages 211-219, 07.
  5. M. J. Todd, 1998. "Erratum: Probabilistic Models for Linear Programming," Mathematics of Operations Research, INFORMS, vol. 23(3), pages 767-768, August.
  6. Yu. E. Nesterov & M. J. Todd, 1997. "Self-Scaled Barriers and Interior-Point Methods for Convex Programming," Mathematics of Operations Research, INFORMS, vol. 22(1), pages 1-42, February.
  7. Levent Tunçel & Michael J. Todd, 1996. "Asymptotic Behavior of Interior-Point Methods: A View From Semi-Infinite Programming," Mathematics of Operations Research, INFORMS, vol. 21(2), pages 354-381, May.
  8. Shinji Mizuno & Michael J. Todd & Yinyu Ye, 1995. "A Surface of Analytic Centers and Primal-Dual Infeasible-Interior-Point Algorithms for Linear Programming," Mathematics of Operations Research, INFORMS, vol. 20(1), pages 135-162, February.
  9. Robert M. Freund & Michael J. Todd, 1995. "Barrier Functions and Interior-Point Algorithms for Linear Programming with Zero-, One-, or Two-Sided Bounds on the Variables," Mathematics of Operations Research, INFORMS, vol. 20(2), pages 415-440, May.
  10. Michael J. Todd, 1994. "Commentary—Theory and Practice for Interior-Point Methods," INFORMS Journal on Computing, INFORMS, vol. 6(1), pages 28-31, February.
  11. Yinyu Ye & Michael J. Todd & Shinji Mizuno, 1994. "An O(√nL)-Iteration Homogeneous and Self-Dual Linear Programming Algorithm," Mathematics of Operations Research, INFORMS, vol. 19(1), pages 53-67, February.
  12. Shinji Mizuno & Michael J. Todd & Yinyu Ye, 1993. "On Adaptive-Step Primal-Dual Interior-Point Algorithms for Linear Programming," Mathematics of Operations Research, INFORMS, vol. 18(4), pages 964-981, November.
  13. Michael J. Todd, 1991. "Probabilistic Models for Linear Programming," Mathematics of Operations Research, INFORMS, vol. 16(4), pages 671-693, November.
  14. Clyde L. Monma & Alexander Schrijver & Michael J. Todd & Victor K. Wei, 1990. "Convex Resource Allocation Problems on Directed Acyclic Graphs: Duality, Complexity, Special Cases, and Extensions," Mathematics of Operations Research, INFORMS, vol. 15(4), pages 736-748, November.
  15. Michael J. Todd, 1990. "A Dantzig-Wolfe-Like Variant of Karmarkar's Interior-Point Linear Programming Algorithm," Operations Research, INFORMS, vol. 38(6), pages 1006-1018, December.
  16. Michael J. Todd & Yinyu Ye, 1990. "A Centered Projective Algorithm for Linear Programming," Mathematics of Operations Research, INFORMS, vol. 15(3), pages 508-529, August.
  17. Michael J. Todd, 1988. "Improved Bounds and Containing Ellipsoids in Karmarkar's Linear Programming Algorithm," Mathematics of Operations Research, INFORMS, vol. 13(4), pages 650-659, November.
  18. Bruce P. Burrell & Michael J. Todd, 1985. "The Ellipsoid Method Generates Dual Variables," Mathematics of Operations Research, INFORMS, vol. 10(4), pages 688-700, November.
  19. Michael J. Todd, 1982. "On Minimum Volume Ellipsoids Containing Part of a Given Ellipsoid," Mathematics of Operations Research, INFORMS, vol. 7(2), pages 253-261, May.
  20. Michael J. Todd, 1981. "Approximate Labelling for Simplicial Algorithms and Two Classes of Special Subsets of the Sphere," Mathematics of Operations Research, INFORMS, vol. 6(4), pages 579-592, November.
  21. Robert G. Bland & Donald Goldfarb & Michael J. Todd, 1981. "Feature Article—The Ellipsoid Method: A Survey," Operations Research, INFORMS, vol. 29(6), pages 1039-1091, December.
  22. Michael J. Todd & Robert C. Acar, 1980. "A Note on Optimally Dissecting Simplices," Mathematics of Operations Research, INFORMS, vol. 5(1), pages 63-66, February.
  23. Robert B. Rovinsky & Christine A. Shoemaker & Michael J. Todd, 1980. "Determining Optimal Use of Resources among Regional Producers under Differing Levels of Cooperation," Operations Research, INFORMS, vol. 28(4), pages 859-866, August.
  24. Michael J. Todd, 1980. "The Monotonic Bounded Hirsch Conjecture is False for Dimension at Least 4," Mathematics of Operations Research, INFORMS, vol. 5(4), pages 599-601, November.
  25. Michael J. Todd, 1980. "Traversing Large Pieces of Linearity in Algorithms that Solve Equations by Following Piecewise-Linear Paths," Mathematics of Operations Research, INFORMS, vol. 5(2), pages 242-257, May.
  26. Todd, Michael J., 1979. "A note on computing equilibria in economies with activity analysis models of production," Journal of Mathematical Economics, Elsevier, vol. 6(2), pages 135-144, July.
  27. Michael J. Todd, 1978. "On the Jacobian of a Function at a Zero Computed by a Fixed Point Algorithm," Mathematics of Operations Research, INFORMS, vol. 3(2), pages 126-132, May.
  28. Michael J. Todd, 1978. "Note--Solving the Generalized Market Area Problem," Management Science, INFORMS, vol. 24(14), pages 1549-1554, October.
  29. Michael J. Todd, 1976. "Orientation in Complementary Pivot Algorithms," Mathematics of Operations Research, INFORMS, vol. 1(1), pages 54-66, February.
NEP is an announcement service for new working papers, with a weekly report in each of many fields. This author has had 3 papers announced in NEP. These are the fields, ordered by number of announcements, along with their dates. If the author is listed in the directory of specialists for this field, a link is also provided.
  1. No paper was announced in a field specific NEP report

Most cited item

Most downloaded item (past 12 months)

Access and download statistics for all items

Co-authorship network on CollEc

For general information on how to correct material on RePEc, see these instructions.

To update listings or check citations waiting for approval, Michael Todd should log into the RePEc Author Service

To make corrections to the bibliographic information of a particular item, find the technical contact on the abstract page of that item. There, details are also given on how to add or correct references and citations.

To link different versions of the same work, where versions have a different title, use this form. Note that if the versions have a very similar title and are in the author's profile, the links will usually be created automatically.

Please note that most corrections can take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.